# SDR DALA2015112707244

- Difficulty date: November 26, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y765, FRAMES 47 TO 64 FOUND OUT OF LIMITS IN PASSENGER CABIN.    REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53472000.
